# SDR SABA970042

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 682
- Propeller: Rotol R3894123F25
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Bent
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AHN - FLT 5120 - DEER STRIKE ON LEFT ENGINE PROPELLER ON LANDING ROLL AT AHN.  NO EMERGENCY DECLARED.  MAINTENANCE TEAM DEPLOYED FROM CLT.  FOUND BENT PROPELLER BLADES.  ENGINE DAMAGE AND DENTS ON FUSELAGE.  REMOVED AND REPLACED LEFT ENGINE AND PROPELLER ASSY.  DENTS IN FUSELAGE WILL BE REPAIRED IN CLT.  AIRCRAFT HAD FERRY FLIGHT FROM AHN TO CLT.  AIRCRAFT RETURNED TO CLT ON 11/26/97.  (M)
